# SDR HEEA083328

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 13,363 hours
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490926
- Part serial: BR53176
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL UNIT PRODUCING HANG STARTS AND AFTER ONE ADJUSTMENT AIRCRAFT FLAMED OUT. START DERICHMENT ADJUSTER JAM NUT LOOSE.  ALSO FOUND START DERICHMENT AND START ACCELERATION ADJUSTER ADJUSTED ALL THE WAY TO THE COUNTER CLOCKWISE STOP.  RESET BOTH ADJUSTMENTS TO NORMAL SETTINGS AND UNIT TESTED SATISFACTORY.
